# SDR IPXA09557598

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Angle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 2 ENGINE I/B TURBINE CASE COOLING AIR INLET SUPPORT ANGLE IS CRACKED.  REMOVED AND REPLACED CRACKED NR 2 ENGINE I/B TURBINE CASE COOLING AIR INLET SUPPORT ANGLE IAW SRM 51-40-02-0G.
